# SDR MYWA110142

- Difficulty date: December 28, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 27,650 hours, 11,347 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ENG NR 2 WON`T START N2 10 PERCENT.  REMOVED AND REPLACED NR 2 ENG STARTER IAW B737-800 AMM 80-11-01 OPS CHECKS GOOD WHILE TESTING THE NR 2 STARTER THE START VALVE FAILED HAD TO MANUALLY OPEN VALVE TO TEST STARTER.
